Eitching issue
Dear Sir, From last 6 months I have been facing a peculiar issue when I am getting continuous itching symptoms at around my anus. After applying Quadiderm it gets reduced but after two days I again get it.It is just around anus opening not anywhere else. What should I do about it? Please hep Thanks
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vijay Adhe
Dermatologist 11 yrs exp Pune
Hi Quadriderm contains a strong steroid which is not recommended for peri anal area. Do not self medicate without diagnosis of the condition. Perianal itching could be due to intestinal worms, intertrigo or lichen sclerosus. You better consult a qualified Dermatologist for proper diagnosis and treatment before you land up with side effects of that cream you are using. Regards Dr Vijay Adhe, Eternis Skin & Hair Clinic, Pune.
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.